I've been taken levothyroxine for 6 weeks and losing hair - any information please?
- 18 Sep 2010 by justmekelly
- alopecia, levothyroxine
My hair is falling out, how do I know if this is the medication or just my body leveling out. I've had hair loss in the past when hormone levels were adjusting (after having my children etc.). I'm on the lowest pill (25). Will the hair loss stop and grow back? It did grow back after my children... any suggestions or other informaiton? Did this happen to you? Thank you.
19 Sep 2010
This hair loss is probably happening due to hormonal changes. An over-active or under-active thyroid gland may cause hair loss. This hair loss stops once the thyroid disease is treated... so while your thyroid hormones are regulating you will experience hair loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just turned 40 and I have been on levothyroxine for hypothyroidism for 10 years. I went into early menopause do to this and I am losing my hair. I ...
2 answers • 11 Aug 2012
I have been on Effexor for a little over a year. It was a wonderful anti-depressant - definitely made me feel better. However, there were things I ...
4 answers • 21 Apr 2013
I've been on stelara with great results for 2 yrs, but I've been losing alot of hair for a few months now, and I' wondering if anyone ...
1 answer • 22 Mar 2014
increased to 50 MCG. I noticed that my hair was thinning during this period. Now I am seeing substantial hair loss. I am concerned. My question is ...
0 answers • 2 Aug 2015
Hair very slowly is disappearing.. It has been dropping for the past 7 years. Initially was not prominent but more so now .. like the Roman ...
0 answers • 30 Aug 2015